# SDR DHL2007783500

- Difficulty date: May 25, 2007
- Submitted: May 25, 2007
- Operation: Air carrier
- Aircraft: N783DH
- Make and model: Boeing 727227
- Aircraft serial: 21999
- Aircraft time: 62,213 hours, 34,920 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Condition: Unknown
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING INBOUND TEST FLIGHT FOR C-CHECK MANUAL GEAR EXTENSION, UNABLE TO EXTEND RIGHT MAIN GEAR.  PERFORMED SPECIAL PROCEDURES, RIGHT MAIN DOOR DAMAGE NOTED ON LANDING.  AIRCRAFT WAS JACKED IN HANGER AND TRIED TO DUPLICATE PROBLEM.  UNABLE TO DUPLICATE PROBLEM.  THIS AREA WILL BE LOOKED AT IN FURTHER DETAIL DURING C CHECK.  AIRCRAFT INDUCTED INTO C CHECK THIS DATE.
